MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH BLOOD GROUPING REAGENT ANTI-JK(A); SERACLONE ANTI-JK(A)

BIO-RAD MEDICAL DIAGNOSTICS GMBH BLOOD GROUPING REAGENT ANTI-JK(A); SERACLONE ANTI-JK(A)
Catalog Number 808179100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.
 
Event or Problem Description
The customer reported a false negative reaction of a patient sample when tested with seraclone anti-jk(a).The customer returned the supposedly defective product for investigational testing and also the patient sample that had caused the false negative test result.Our quality control laboratory tested the complaint sample as well as their retention sample of seraclone anti-jk(a) with the patient sample and yielded a positive result.Additionally the supposedly defective product was tested for specificity and potency.All acceptance criteria were met.The required minimum titer of 8 was exceeded.We did not observe any false negative reaction.Testing by our quality control laboratory confirmed that the allegedly defective lot of seraclone anti-jk(a) functions correctly.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.A handlings failure of customer cannot be excluded, because in the test protocols submitted by the customer an incubation temperature of 37°c is documented.According to the instruction for use tests with seraclone anti-jk(a) have to be incubated at room temperature and not at 37°c.

Brand Name
BLOOD GROUPING REAGENT ANTI-JK(A)
Common Device Name
SERACLONE ANTI-JK(A)
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key7672673
Report Number9610824-2018-00037
Device Sequence Number1383992
Product Code KSZ
UDI-Device Identifier07611969951758
UDI-Public(01)07611969951758(17)190310(10)8729070-01
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2019
Device Catalogue Number808179100
Device Lot Number8729070-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2018
Initial Report FDA Received Date07/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1